Continuous Selections in ${\alpha }$-Convex Metric Spaces

Volume 52 / 2004

F. S. De Blasi, G. Pianigiani Bulletin Polish Acad. Sci. Math. 52 (2004), 303-317 MSC: Primary 54C65; Secondary 54C60. DOI: 10.4064/ba52-3-10

Abstract

The existence of continuous selections is proved for a class of lower semicontinuous multifunctions whose values are closed convex subsets of a complete metric space equipped with an appropriate notion of convexity. The approach is based on the notion of pseudo-barycenter of an ordered $n$-tuple of points.

Authors

  • F. S. De BlasiCentro Vito Volterra
    Dipartimento di Matematica
    Università di Roma II (Tor Vergata)
    Via della Ricerca Scientifica
    00133 Roma, Italy
    e-mail
  • G. PianigianiDipartimento di Matematica per le Decisioni
    Università di Firenze
    Via Lombroso, 6/17
    50134 Firenze, Italy
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image